# SDR ASOA20131029123

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 28,752 hours, 21,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE CEILING EMERGENCY LIGHT ABOVE SEAT ROW 12BC WAS FOUND INOPERATIVE.  MX R & R THE 12BC LIGHT ASSY BULB WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
